Generalized meir-keeler contraction mappings in controlled metric type spaces

Nabil Mlaiki, Mohamed Hajji, Thabet Abdeljawad, Hassen Aydi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we generalize the notion of Meir-Keeler contraction condition in controlled metric type spaces. We prove some fixed point theorems for this class of contractions which enables us to extend and generalize many results in the literature.

Original languageEnglish
Pages (from-to)465-474
Number of pages10
JournalPalestine Journal of Mathematics
Volume10
Issue number2
Publication statusPublished - 2021
Externally publishedYes

Keywords

  • Controlled metric type spaces
  • Fixed point
  • Generalized Meir-Keeler

Fingerprint

Dive into the research topics of 'Generalized meir-keeler contraction mappings in controlled metric type spaces'. Together they form a unique fingerprint.

Cite this